# SDR HEEA071979

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,787 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Display
- Part number: 066106902
- Part serial: 51658
- Condition: Out Of Tolerance
- Location: Dme/Tacan Unit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DME DISPLAY TOO DIM. PERFORMED PRELIMINARY INSPECTION.  FOUND PHOTOCELL V901 HAD BROKEN LEG.  REPAIRED LEG.  REPAIRED UNIT.  BENCH CHECK GOOD.
